Journal of Science of the Hiroshima University, Series A (Mathematics, Physics, Chemistry)

Prime Ideals in Boolean Rings

Shinziro Mori

Full-text: Open access

Article information

Source
J. Sci. Hiroshima Univ. Ser. A, Volume 9 (1939), 67-71.

Dates
First available in Project Euclid: 22 May 2019

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1558490526

Digital Object Identifier
doi:10.32917/hmj/1558490526

Zentralblatt MATH identifier
65.0086.04

Citation

Mori, Shinziro. Prime Ideals in Boolean Rings. J. Sci. Hiroshima Univ. Ser. A 9 (1939), 67--71. doi:10.32917/hmj/1558490526. https://projecteuclid.org/euclid.hmj/1558490526


Export citation